Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

4 Publications


2020 | Journal Article | IST-REx-ID: 8325 | OA
N. Kalinin and M. Shkolnikov, “Sandpile solitons via smoothing of superharmonic functions,” Communications in Mathematical Physics, 2020.
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 554 | OA
M. M. Napiórkowski, R. Reuvers, and J. Solovej, “The Bogoliubov free energy functional II: The dilute Limit,” Communications in Mathematical Physics, vol. 360, no. 1, pp. 347–403, 2018.
View | DOI | Download Submitted Version (ext.) | arXiv
 

2017 | Journal Article | IST-REx-ID: 741 | OA
T. Moser and R. Seiringer, “Stability of a fermionic N+1 particle system with point interactions,” Communications in Mathematical Physics, vol. 356, no. 1, pp. 329–355, 2017.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1207 | OA
Z. Bao, L. Erdös, and K. Schnelli, “Local law of addition of random matrices on optimal scale,” Communications in Mathematical Physics, vol. 349, no. 3, pp. 947–990, 2017.
View | Files available | DOI
 

Filters and Search Terms

issn=00103616

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed